Publication database of NCMM , project MORE and MathMAC center.
Dear guest, welcome to this publication database. As an anonymous user, you will probably not have edit rights. Also, the collapse status of the topic tree will not be persistent. If you like to have these and other options enabled, you might ask Jaroslav Hron for a login account.
This site is powered by Aigaion - A PHP/Web based management system for shared and annotated bibliographies. For more information visit https://github.com/aigaion.
 [BibTeX] [RIS] [Request]
Half-homogeneous indecomposable circle-like continuum
Type of publication: Article
Citation:
Publication status: Published
Journal: Topology and its Applications
Volume: 160
Number: 1
Year: 2013
Pages: 56-58
DOI: 10.1016/j.topol.2012.09.015
Keywords:
Authors Pyrih, Pavel
Vejnar, Benjamin
Added by: [MV]
Total mark: 0
Attachments
  • circle_like_indecomposable.pdf
Notes
    Topics